Paramedial and Bol* Abel-Grassmann Groupoids

M. Shah, I. Ahmad

Abstract


We introduce a new class of groupoids which we name Bol*-groupoids. This in turn gives another new class of AG-groupoids that we call Bol*-AG-groupoids. We also enlist two new classes of AG-groupoids namely paramedial AG-groupoids and AG-groupoid-semigroups. The latter is also an interesting new class of semigroups. We discuss some basic properties of these newly introduced classes and provide various finite examples to show their existence.

Full Text:

PDF

References


M. Naseeruddin, “Some studies on almost semigroups and flocks”,

Ph.D Thesis, The Aligarh Muslim University, India, 1970.

N. Stevanovic and P.V. Protic, Abel-grassmann’s bands,

Quasigroups and Related Systems, vol. 11, no. 1, pp. 95–101,

M. Shah, T. Shah and A. Ali, “On the cancellativity of AGgroupoids”, International Mathematical Forum, vol. 6, no. 44, pp.

–2194, 2011.

N. Stevanovic and P. V. Protic, Composition of Abel-Grassmann’s

-bands, Novi Sad J. Math. vol. 34, no. 2, pp.175 – 182, 2004.

J. R. Cho, Pusan, J. Jezek and T. Kepka, Paramedial Groupoids,

Czechoslovak Mathematical Journal, vol. 49, 277-290, 1996.

M. Shah, “A theoretical and computational investigations of AGgroups”, PhD thesis, Quaid-i-Azam University, Islamabad, 2012.

A. Distler and M. Shah, V. Sorge, Enumeration of AG-groupoids,

Lecture notes in computer science, vol. 6824, pp. 1-14, 2011.

M. A. Kazim and M. Naseerudin, On almost semigroups,

Portugaliae Mathematica, vl.36, no. 1, 41-47, 1977.

J. M. Howie, “Fundamentals of Semigroup Theory”, Clarendon

Press, Oxford, 2003.

M. Shah, I. Ahmad and A. Ali, “Discovery of new classes of AGgroupoids”, Research Journal of Recent Sciences, vol. 1 no. 11, pp.

-49, 2012.

M. Shah, I. Ahmad and A. Ali, “On introduction of new classes of

AG-groupoids”, Research Journal of Recent Sciences, vol. 2, no. 1,

p. 67-70, (2013).

Amanullah, M. Rashad, I. Ahmad and M. Shah, “On Modulo AGgroupoids”, Journal of Advances in Mathematics, vol. 8, no. 3, pp.

-1613, 2014.

M. Rashad, I. Ahmad, Amanullah and M. Shah, “On relations

between right alternative and nuclear square AG-groupoids”, Int.

Math. Forum, vol. 8, no. 5, pp. 237-243, 2013.

M. Rashad, I. Ahmad, M. Shah and Z. A. Khuhro, “Left Transitive

AG-groupoids”, Sindh University Research Journal, Sci. Ser. vol.

, no. 4, p. 547-552, 2014.


Refbacks

  • There are currently no refbacks.